# SDR DALA2014072304196

- Difficulty date: July 21, 2014
- Submitted: July 31, 2014
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 63,503 hours, 47,536 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 769-788
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PREVIOUS REPAIR OF RT CUSP WEB X=-54 TO X=60, BETWEEN BS 769 - 788.  CORROSION WAS REMOVED IAW SRM 51-30-2, 55-05, FIG 13 1A-13, 51-10-3 PAR 14 AND 21, AND 51-10-3, PAR 38 AND PS 900-5-1 N 04.
